# SDR DALA2024051005106

- Difficulty date: May 6, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 144,413 hours, 21,438 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 171 FOUND A CRACK ON THE FASTENER HOLE OF THE FRAME AT STA720 R1-R2 AS MARKED.. CORRECTIVE ACTION: DAMAGED AREA REPAIRED PER ER/A 616793-14. (0330488)
